MathSciNet Relay Station
MathSciNet bibliographic data
MR2912998 14M15 (14E15 14L30 14M17)
Billey, Sara; Coskun, Izzet Singularities of generalized Richardson varieties. Comm. Algebra 40 (2012), no. 4, 1466–1495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement